Transactions on Combinatorics, Volume (3), No (4), Year (2014-9) , Pages (55-58)

Title : ( Complete solution to a conjecture of Zhang-Liu-Zhou )

Authors: Mostafa Tavakoli , Freydoon Rahbarnia , Madjid Mirzavaziri , Ali Reza Ashrafi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


Let d n;m =  2 n +1 In this note, we prove this conjecture. Moreover, we present the graph with maximal eccentric connectivity index among the connected graphs with n vertices. Finally, the minimum of this graph invariant in the classes of tricyclic and tetracyclic graphs are computed


, Eccentric connectivity index, Tricyclic graph, Tetracyclic graph, Graph operation.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Tavakoli, Mostafa and Rahbarnia, Freydoon and Mirzavaziri, Madjid and Ali Reza Ashrafi},
title = {Complete solution to a conjecture of Zhang-Liu-Zhou},
journal = {Transactions on Combinatorics},
year = {2014},
volume = {3},
number = {4},
month = {September},
issn = {2251-8657},
pages = {55--58},
numpages = {3},
keywords = {Eccentric connectivity index; Tricyclic graph; Tetracyclic graph; Graph operation.},


%0 Journal Article
%T Complete solution to a conjecture of Zhang-Liu-Zhou
%A Tavakoli, Mostafa
%A Rahbarnia, Freydoon
%A Mirzavaziri, Madjid
%A Ali Reza Ashrafi
%J Transactions on Combinatorics
%@ 2251-8657
%D 2014